Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone!

I've been taking BC for about 15 years due to my endometriosis. I was first prescribed Ortho Novum 1/35 and had no BIG issues as from maybe loss of libido from time to time and occasional mood swings (oh yeah migraines). 2 years ago I was put on Yasmin. Aside from the migraines and occasional mood swings I was fine. Then four months ago a French doctor decided to change my Yasmin to Cerazette to see if that would "fix" my lactating (whole other problem unrelated though). I DIDN'T! It made things WORST!

I have been loosing hair like there is no tomorrow. It comes out in chunks every time I wash it. My mood swings are outrageous and to top it off I have gained about 9 lbs (5 kilos). I told my doctor that I new it wasn't my BC that was causng the lactation but noooooooooooooo there she goes playing with my hormones (she wasn't going to be the one suffering the consequences).

It is well known that with POP pills (such as Cerazette) you do not have a period for as long as you take it AND once you come off it, it could take a few months before you do have a very painful one.

Has anyone changed from the POP (progesteron only pill) back to the combined pill? If so how did you go about it? Did you wait until you had a period to start taking the combined pill or did you just jump right into it? Any new side effects that you noticed (that you might not have had before you went on the POP)?

Cheers!

Loading...

I also have endometriosis.

I have gone from cerazette to Yasmin and I'm not at all happy.

I started taking cerazette a couple of years ago (because of pain from the Mirena coil, although I was at my healthiest weight when had it inserted - I switched because I was told it contained the same hormone). With cerazette I had no periods since the day I started taking it but still got occasional pain. I also put on over 2 stone in weight and water retention.

I've now been on Yasmin for 3 months & I'm a mess. My periods are extremely painful and i"m an emotional wreck and continuing to put weight on. I don't know if the cerazette is still in my system or it's another reaction to Yasmin. :'(

Either way I'm going back to the doctors this week to sort it out.
Reply

Loading...